how to avoid diabetes in early stages

hurt because I wasn’t careful. Don’t be afraid. I got over it after that first injection, I use Toujeo every night and it’s not bad at all. Most of the time I rarely feel it. There are occasions where it bleeds just a bit, but that is rare. It hurts more to check my blood sugar than give myself an injection of insulin. To help keep those blood sugars lower it’s definitely worth it, I’m new to injections. My dr said to average my readings out every week and go up 2 units each time if their not good. I am doing 10 morning and 10 units at night and their still a bit high. How do you know how much is too much , My needles hurt me. Was Jain stomach and upper thighs. Hurt, bruised, bled every time. Was told I was Hitting nerves – well, I need a shorter needle then ‘they don’t make that.’
Was using BD Nano for Lantus pen. Does anyone know if there is anything shorter and finer? Nano is so wide, I can’t get it through my skin, or something is going on. Idk. I have asked Dr, educator, endo, case manager, pharmacy for help. All said there was nothing they could do, and or brushed me off/didn’t want to be bothered, For me it’s checking my blood sugar and pricking my fingertips is what I do not like. I rotate which fingertips and they are still tender. If I have ice cubes, can try numbing them. See my endocrinologist this week, will ask him, unsure if the topicals are ok to use, Imma go with death, it’s painless, keep pumping me full of metformin and glibiside till it won’t work anymore, Yes that’s very high. Diabetes can cause problems with your eyes too. You need to go back to your doctors because you need help to control this. You cannot continue like this without medication
I would say with sugars that high urgent attention is needed! Possibly even emergency a&e I’d call NHS 24 for advice now. With sugars that high you are at risk of what’s called ketoacidosis a very serious condition. If NHS think it can wait fair enough but seek advise, I would say with sugars that high urgent attention is needed! Possibly even emergency a&e I’d call NHS 24 for advice now. With sugars that high you are at risk of what’s called ketoacidosis a very serious condition. If NHS think it can wait fair enough but seek advise x,  You are guessing correctly. Normal blood sugar range should be between 4 and 10. Sounds as though you will need medication and perhaps even insulin injections. You need some diabetic teaching. Have your dr. refer you to a diabetic clinic where they tell you all that you should know Good luck, Go to gp immediately – avoid driving and ask for an urgent referral to endocrinologist. Most gp fail to refer to specialist believing it can be handled by them – no matter how great the gp after decades of grief it most important to see a specialist and get up to date info and assistance. You must not ignore this as sadly most people start on metformin but within 10 years need to inject insulin. The advice and plans you make NOW will make a huge difference and positive outcomes to your long term health. It’s vitally important and you can be much healthier, live well and better with correct management. I was ignored initially when my body was telling me something wrong, dismissed by a specialist and 15 years later have major health issues because of lack of info. Now diabetics have far more support, technology and understanding and you need to access it without delay。

Michelle Cervantes

Michelle Cervantes

Hi, I'm Michelle and I am a committed campaigner for the promotion of healthier lifestyles. I love my mom, I've tried to have a healthier lifestyle for my mom. Everyone should be happy and healthy life

You must be logged in to post a comment